# SDR AALA201805159014

- Difficulty date: May 9, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N989AN
- Make and model: Boeing 737823
- Aircraft serial: 33205
- Aircraft time: 28,898 hours, 11,387 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bushing
- Condition: Missing
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR HAS A BROKEN PIVOT PIN FROM THE UPPER HINGE ASSEMBLY. REPLACED A MISSING BUSHING ON GUST LOCK HOLD OPEN ROD PIVOT POINT IAW MM 20-10-02.
